Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Finite differences and functional equations")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2490

  • Page / 100
Export

Selection :

  • and

A sharp global stability result for a discrete population modelLIZ, Eduardo.Journal of mathematical analysis and applications. 2007, Vol 330, Num 1, pp 740-743, issn 0022-247X, 4 p.Article

Decreasing solutions and convex solutions of the polynomial-like iterative equationBING XU; WEINIAN ZHANG.Journal of mathematical analysis and applications. 2007, Vol 329, Num 1, pp 483-497, issn 0022-247X, 15 p.Article

Existence and multiple solutions for a second-order difference boundary value problem via critical point theoryHAIHUA LIANG; PEIXUAN WENG.Journal of mathematical analysis and applications. 2007, Vol 326, Num 1, pp 511-520, issn 0022-247X, 10 p.Article

Existence of multiple positive periodic solutions for functional differential equationsZHIJUN ZENG; LI BI; MENG FAN et al.Journal of mathematical analysis and applications. 2007, Vol 325, Num 2, pp 1378-1389, issn 0022-247X, 12 p.Article

General stability of functional equations of linear typeTABOR, Jacek; TABOR, Jozef.Journal of mathematical analysis and applications. 2007, Vol 328, Num 1, pp 192-200, issn 0022-247X, 9 p.Article

Global asymptotic stability of a higher order rational difference equationTAIXIANG SUN; HONGJIAN XI.Journal of mathematical analysis and applications. 2007, Vol 330, Num 1, pp 462-466, issn 0022-247X, 5 p.Article

On convergence of the solutions of the difference equation xn+1=1+xn-1 xnTAIXIANG SUN; HONGJIAN XI.Journal of mathematical analysis and applications. 2007, Vol 325, Num 2, pp 1491-1494, issn 0022-247X, 4 p.Article

The difference equation xn+1 = α + xn-kk-1i=0 cixn-i has solutions converging to zeroBERENHAUT, Kenneth S; STEVIC, Stevo.Journal of mathematical analysis and applications. 2007, Vol 326, Num 2, pp 1466-1471, issn 0022-247X, 6 p.Article

Bounded solutions of nonlinear discrete equationsDIBLIK, Josef; MIGDA, Małgorzata; SCHMEIDEL, Ewa et al.Nonlinear analysis. 2006, Vol 65, Num 4, pp 845-853, issn 0362-546X, 9 p.Article

A global attractivity criterion for nonlinear non-autonomous difference equationsTKACHENKO, Victor; TROFIMCHUK, Sergei.Journal of mathematical analysis and applications. 2006, Vol 322, Num 2, pp 901-912, issn 0022-247X, 12 p.Article

A note on Stevic's iteration methodTAMURA, Hiroko Manaka.Journal of mathematical analysis and applications. 2006, Vol 314, Num 1, pp 382-389, issn 0022-247X, 8 p.Article

Asymptotic property of linear Volterra difference systemsSUNG KYU CHOI; NAM JIP KOO.Journal of mathematical analysis and applications. 2006, Vol 321, Num 1, pp 260-272, issn 0022-247X, 13 p.Article

Some sufficient conditions for the intersection with the vertical isocline in the Liénard planeAGHAJANI, Asadollah; MORADIFAM, Amir.Applied mathematics letters. 2006, Vol 19, Num 5, pp 491-497, issn 0893-9659, 7 p.Article

An example of local analytic q-difference equation : Analytic classificationMENOUS, Frederic.Annales de la faculté des sciences de Toulouse. 2006, Vol 15, Num 4, pp 773-814, issn 0240-2963, 42 p.Article

Dynamics of a higher order rational difference equationSALEH, M; ABU-BAHA, S.Applied mathematics and computation. 2006, Vol 181, Num 1, pp 84-102, issn 0096-3003, 19 p.Article

Global asymptotic stability for nonlinear difference equationsYUEHUI PENG.Applied mathematics and computation. 2006, Vol 182, Num 1, pp 67-72, issn 0096-3003, 6 p.Article

Stability in terms of two measures for difference equationsPEIGUANG WANG; SHUHUAN TIAN; PING ZHAO et al.Applied mathematics and computation. 2006, Vol 182, Num 2, pp 1309-1315, issn 0096-3003, 7 p.Article

A new discrepancy principleRAMM, A. G.Journal of mathematical analysis and applications. 2005, Vol 310, Num 1, pp 342-345, issn 0022-247X, 4 p.Article

Double positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scalesZHIMIN HE.Journal of computational and applied mathematics. 2005, Vol 182, Num 2, pp 304-315, issn 0377-0427, 12 p.Article

Eigenvalues of second-order difference equations with periodic and antiperiodic boundary conditionsYI WANG; YUMING SHI.Journal of mathematical analysis and applications. 2005, Vol 309, Num 1, pp 56-69, issn 0022-247X, 14 p.Article

Global periodicity : An inverse problemAL-DOSARY, Khalil I. T.Applied mathematics letters. 2005, Vol 18, Num 9, pp 1041-1045, issn 0893-9659, 5 p.Article

Necessary and sufficient conditions for the oscillation of systems of difference equations with continuous argumentsQIONG MENG; AIMIN ZHAO; JURANG YAN et al.Journal of mathematical analysis and applications. 2005, Vol 312, Num 1, pp 72-82, issn 0022-247X, 11 p.Article

Nonlinear functional differential equations with Properties A and BGRAEF, John R; KOPLATADZE, R; KVINIKADZE, G et al.Journal of mathematical analysis and applications. 2005, Vol 306, Num 1, pp 136-160, issn 0022-247X, 25 p.Article

Nonoscillations in retarded systemsFERREIRA, José M; PINELAS, Sandra.Journal of mathematical analysis and applications. 2005, Vol 308, Num 2, pp 714-729, issn 0022-247X, 16 p.Article

On exponential dichotomy, Bohl-Perron type theorems and stability of difference equationsBEREZANSKY, L; BRAVERMAN, E.Journal of mathematical analysis and applications. 2005, Vol 304, Num 2, pp 511-530, issn 0022-247X, 20 p.Article

  • Page / 100